# SDR A6WA201040386

- Difficulty date: May 26, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 16,140 hours, 15,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08873
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 16,127 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PERSIST SMOKE TOILE CAUTION MSG INCRUISE FLIGHT, C/W QRH, UPON LANDING AIRPORT RESC FIREFIGHTING CONDUCTED THERMAL INSP FWD NO SIGNS OF FIRE.  R & R LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECK GOOD, CLEARS PLACARD AND MEL.  ACCOMPLISHED LAV SECURITY INSPECTION IAW SUPP 04-071.
